Buyalo, S; Schroeder, V (2002). Invariant subsets of rank 1 manifolds. Manuscripta Mathematica, 107(1):73-88.
Full text not available from this repository.
View at publisher
It is proved that for a Riemannian manifold M with nonpositive sectional curvature and finite volume the space of directions at each point in which geodesic rays avoid a sufficiently small neighborhood of a fixed rank 1 vector v∈UM looks very much like a generalized Sierpinski carpet. We also show for nonpositively curved manifolds M with dim M≥ 3 the existence of proper closed flow invariant subsets of the unit tangent bundle UM whose footpoint projection is the whole of M.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||nonpositive sectional curvature; rank one vectors; invariant subsets|
|Deposited On:||29 Nov 2010 16:27|
|Last Modified:||27 Nov 2013 20:47|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page